# SDR CA960417508

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Fan
- Part number: EVT3454B
- Condition: Seized
- Location: Air Dist
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)BURNING SMELL DETECTED IN COCKPIT, BLOWER AND VENT FANS SHUT OFF. MAINTENANCE FOUND BLOWER FAN SEIZED. DEFECTIVE BLOWER FAN REPLACED.
